# SDR USAA2014081400001

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 65,035 hours, 23,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR EMER FLASHLIGHT INOPERATIVE.  REPLACED 3L DOOR FLASHLIGHT.  OPERATIONS CHECKED OK.
